AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Some Questions of Differential Geometry in the Large
Edited by: E. V. Shikin, Moscow State University, Russia
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1996; 192 pp; hardcover
Volume: 176
ISBN-10: 0-8218-7506-X
ISBN-13: 978-0-8218-7506-3
List Price: US$108
Member Price: US$86.40
Order Code: TRANS2/176
[Add Item]

This collection contains articles that present recent results by geometers in Russia and the Ukraine. Papers in the collection deal with various questions related to the structure, symmetries, and embeddings of submanifolds in Euclidean and pseudo-Euclidian spaces. This collection offers a review of the challenges facing specialists in geometry in the large and features current research in the field.

This volume is published in cooperation with MIR Publishers (Moscow).

Readership

Graduate students and research mathematicians interested in differential geometry.

Table of Contents

  • S. V. Buyalo -- Three-manifolds with Cr-structure
  • V. F. Ignatenko -- Algebraic surfaces with an infinite set of skew symmetry planes. Mutual arrangement of linear spans of four orbits of symmetry directions
  • A. V. Kuz'minykh -- Curves and discontinua with paradoxical geometric properties
  • V. A. Kuznetsov -- Structure of the neighborhood of an isolated zero of the Lipshits-Killing curvature on a surface which is not 0-tight
  • A. D. Milka -- Space-like convex surfaces in pseudo-Euclidean spaces
  • G. Poznyak and E. V. Shikin -- Small parameters in the theory of isometric imbeddings of two-dimensional Riemannian manifolds in Euclidean spaces
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia